# SDR SWAA2023101797427

- Difficulty date: September 6, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 2 SLAT ACTUATOR LOWER SURFACE OF L/E HAS SEVEN FASTENERS PULLED IN.<[01] CRACK FOUND ON #2 SLAT ACTUATOR FITTING. SLAT REPLACEMENT TO BE ACCOMPLISHED ON NR #TTG8Q00NSYZE.;[02] VERIFIED STEP 1.
